# SDR AALA202409169904

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 59,674 hours, 38,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PRESSURE DECK MEMBRANE FASTENER HOLES AT FR 36 AND +Y1292 IN THE FORWARD CARGO COMPARTMENT. REPAIRED PRSSURE DECK MEMBRANE PER EA 356277.
